# SDR AALA20130628007

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 58,502 hours, 7,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 43C EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 43C EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
